# SDR ASAA0480429

- Difficulty date: May 17, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB0975517
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND FUEL PANEL NR 1478C HAS SURFACE CORROSION ON INSIDE FLANGE.  REMOVED DAMAGE AND REPLACED FUEL PANEL IAW 51-22-2A.  (M)
